# SDR HEEA967359

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC17
- Condition: Malfunction
- Location: Ac Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER CYCLES FLUCTUATING IN FLIGHT.
